# SDR SWAA2023113025906

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 68,365 hours, 42,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD SERVICE DOOR SLIDE GIRT BAR STUCK BETWEEN A/C AND TRUCK.<[01] DISLODGED GIRT BAR. INSTALLED GIRT BAR IN FLOOR BRACKETS. INSPECTED GIRT BAR. NO DAMAGE NOTED REF AMM 25-66-01.
